MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER; CATHETER, COUDE

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER; CATHETER, COUDE
Model Number A902916
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rn was attempting to care for intubated patient, and when she pulled the patients blanket back, she noticed a large puddle of urine under the patient.There was no obvious hole or visual failure with the foley, and it seemed to just not be connecting properly, leading to the puddle.This rn was not sure how long the foley had been a problem with this specific patient, but this at least the fifth time in the last two weeks our icu has had a problem with this specific type of foley catheter.This failure could lead to potential skin breakdown for an intubated patient, which could lead to infection control issues.All five of the failures were with five different patients.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
CATHETER, COUDE
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key24505543
Report Number24505543
Device Sequence Number9943038
Product Code EZC
UDI-Device Identifier00801741074073
UDI-Public(01)00801741074073
Combination Product (Y/N)N
Initial Reporter StateNH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
Report Date (Section F) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA902916
Device Catalogue NumberA902916
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Date Report Sent to FDA02/27/2026